Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.

 

Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
   
Paper Publishing WeChat
Book Publishing WeChat
(or Email:book@scirp.org)

Article citations

More>>

Cullen, M.J.P. and Douglas, R.J. (1999) Applications of the Monge-Ampère Equation and Monge Transport Problem to Meteorology and Oceanography. Monge Ampère Equation: Applications to Geometry and Optimization (Deerfield Beach, FL, 1997). Contemporary Mathematics, 226, 33-53.
https://doi.org/10.1090/conm/226/03234

has been cited by the following article: